# SDR SIMA20130429009

- Difficulty date: April 29, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 26,756 hours, 24,080 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 65 SHEAR TIE CORRODED IN FRONT OF CARGO DOOR SILL.  REPAIRED SHEAR TIE IAW EO EM-53MR-1129, PART A.
